Alert archive / Pennsylvania / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 12, 2015Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 12, 2015, 9:55 PM EDT for Berks County, Pennsylvania. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2015, 9:55 PM EDT (01:55 UTC)
Expired
Jun 12, 2015, 10:45 PM EDT
In force
50 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 159 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
226 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1388 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WWUS81 KPHI 130155
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 PM EDT FRI JUN 12 2015
 
PAZ060-130245-
BERKS-
955 PM EDT FRI JUN 12 2015

...A LINE OF SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL AFFECT 
WESTERN BERKS COUNTY...

AT 953 PM EDT...A LINE OF SHOWERS AND ISOLATED STRONG THUNDERSTORMS 
WAS ALONG A LINE EXTENDING FROM NEAR MARSHALLTON TO NEAR TOWER CITY 
TO NEAR SKYLINE VIEW...AND MOVING EAST AT 50 MPH.

THE STORMS WERE WEAKENING SLIGHTLY SINCE 930 PM. 

WESTERLY WIND GUSTS UP TO 45 MPH ARE STILL POSSIBLE WITH THESE 
STORMS.

THESE STORMS WILL BE NEAR...
  STRAUSSTOWN AROUND 1020 PM EDT.
  HAMBURG...WOMELSDORF AND NEWMANSTOWN AROUND 1030 PM EDT.
  WERNERSVILLE...ROBESONIA...SHOEMAKERSVILLE AND BERNVILLE AROUND
1035 PM EDT.
  SINKING SPRING AROUND 1040 PM EDT.
  LEESPORT...FAIRVIEW HGTS AND SPRING RIDGE AROUND 1045 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WEST LAWN...
CENTERPORT...WHITFIELD...WEST WYOMISSING AND WYOMISSING HILLS.

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4063 7600 4067 7590 4057 7590 4031 7600
      4031 7614 4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 0153Z 263DEG 42KT 4076 7650 4052 7657 4036 7676 
$$

DRAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 12, 9:29 PM EDT, 26 minutes earlier.

Area forecast discussion, Jun 12, 9:29 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
929 PM EDT FRI JUN 12 2015

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE DOWN THE SAINT LAWRENCE VALLEY
TONIGHT AND SATURDAY. ITS ASSOCIATED COLD FRONT WILL CROSS OUR AREA
SATURDAY MORNING. HIGH PRESSURE WILL BUILD IN BEHIND IT FOR THE REST
OF THE WEEKEND. ANOTHER LOW AND FRONT WILL AFFECT OUR AREA NEXT
MONDAY AND TUESDAY. MORE HIGH PRESSURE WILL FOLLOW FOR THE MIDDLE OF
THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE FIRST ROUND OF STORMS HAS DISSIPATED, BUT THE NEXT ROUND (A
LINE AHEAD OF THE COLD FRONT), CONTINUES TO MAKE PROGRESS EAST
ACROSS CENTRAL PA. THE LATEST HIGH RES MODELS NOW DEPICT THIS LINE
WEAKENING, BUT STAYING TOGETHER THROUGH AT LEAST THE DELAWARE
VALLEY. THIS MATCHES WITH BOTH CURRENT OBS (TEMPS STILL IN THE 70S
AND 80S, WITH DEW POINTS IN THE UPPER 60S AND LOWER 70S. IN
ADDITION, THE 00Z SOUNDING FROM KIAD SHOWER STILL CONSIDERABLE
INSTABILITY (BOTH FOR SURFACE BASED AND ELEVATED PARCELS). THUS,
DESPITE MOVING TOWARDS LATE EVENING, THINK THAT AT LEAST SCATTERED
CELLS ALONG THIS LINE WILL MAKE IT TO THE DELAWARE VALLEY (ALBEIT
LIKELY WEAKER THAN THEY ARE NOW). THEREFORE, UPDATED POPS TO
EXPAND FURTHER EAST THROUGH THE NIGHT. NO OTHER SIGNIFICANT
CHANGES.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
THE COLD FRONT IS EXPECTED TO PUSH SOUTHEASTWARD THROUGH THE
REMAINDER OF OUR FORECAST AREA ON SATURDAY MORNING. A SHOT OF LESS
HUMID AIR IS ANTICIPATED TO PUSH INTO EASTERN NEW YORK AND NEW
ENGLAND AND IT SHOULD WORK ITS WAY INTO MUCH OF EASTERN PENNSYLVANIA
AND NEW JERSEY, AS WELL. WE ARE ANTICIPATING A PARTLY SUNNY SKY FOR
SATURDAY IN EASTERN PENNSYLVANIA AND NEW JERSEY ALONG WITH LOWERING
HUMIDITY LEVELS AND LITTLE CHANCE FOR PRECIPITATION.

CONDITIONS ARE FORECAST TO REMAIN A BIT MORE HUMID IN DELAWARE AND
IN NORTHEASTERN MARYLAND ON SATURDAY THAN IN AREAS TO THEIR
NORTHEAST. AS A RESULT, WE WILL KEEP THE MENTION OF A SLIGHT OR LOW
CHANCE OF A SHOWER OR THUNDERSTORM THERE.

MAXIMUM TEMPERATURES ON SATURDAY ARE ANTICIPATED TO BE MAINLY IN THE
MIDDLE AND UPPER 80S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
MUCH OF THE HEAT AND HUMIDITY WILL BE MOVING  AWAY FROM
THE AREA SAT NIGHT AS MORE NORMAL TEMPERATURES AND LOWER HUMIDITY
LEVELS WILL BE ARRIVING OVER THE AREA. A COLD FRONT WILL BE EAST OF
THE AREA SATURDAY NIGHT...AND HIGH PRESSURE WILL BE RIDGING IN
BEHIND IT. WE'LL ONLY SEE A CHC FOR A SHOWER OR TSTMS ACROSS THE
DELMARVA AND SRN NJ EARLY SAT EVENING...BEFORE POPS GO BACK TO SUB-
SLGT-CHC LEVELS. LOW TEMPERATURES ACROSS THE NORTH WILL DROP INTO
THE LOW/MID 60S...WHILE READINGS IN THE MID/UPPER 60S WILL BE ACROSS
THE SRN AREAS. THE DRY WEATHER WILL CONTINUE SUNDAY AND MUCH OF SUN
NIGHT. PERHAPS A SMALL CHC FOR A SHOWER LATE SUN NIGHT N/W.

THE NEXT SYSTEM ARRIVES MONDAY AND REMAIN NEARBY THROUGH TUESDAY WITH
THE MODELS SHOWING A WEAK LOW MOVING ACROSS SOUTHERN CANADA AND ITS
ATTACHED FRONT APPROACHING FROM THE WEST. WE HAVE USED THE WPC
TEMPS/POPS FOR THIS PERIOD. MONDAY WILL HAVE TEMPS A LITTLE ABOVE
NORMAL...BUT WELL ABOVE NORMAL TEMPS ARE POSSIBLE FOR TUESDAY WITH
READINGS POSSIBLY GETTING NEAR 90 IN THE DEL VALLEY AND THE DELMARVA
AREAS. CHCS FOR SHOWERS AND TSTMS WITH THE APPROACHING FRONT AND THE
AIRMASS BECOMING UNSTABLE AGAIN.

POPS DROP BACK TO DRY LEVELS WED...BUT THEN RETURN BACK TO CHC
LEVELS FOR THU AND FRI WITH A STALLED FRONT AND A WEAK AREA OF
LOW PRESSURE MOVING ALONG IT. WE HAVE USED WPC POPS...MODIFIED
DOWN A LITTLE FOR THIS PERIOD ATTM. TEMPS WILL BE NEAR OR SLIGHTLY
ABOVE NORMAL.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THERE IS A SMALL CHANCE ANOTHER ROUND OF SHRA AND TSRA COULD
AFFECT KABE, KRDG, KPHL, KPNE, KTTN, AND KILG BY 06Z. HOWEVER,
THIS LINE IS EXPECTED TO WEAKEN AS IT MOVES CLOSER, SO WILL WAIT
UNTIL IT MOVES CLOSER BEFORE DECIDING IF A TEMPO GROUP WILL BE
NEEDED IN THOSE TAFS. WITH TSRA, IFR CONDITIONS AND STRONG AND VRB
WIND WILL BE POSSIBLE. OTHERWISE, MAINLY VFR CONDITIONS ARE
EXPECTED THROUGH THE FORECAST PERIOD. THE ONLY OTHER EXCEPTION MAY
BE SOME SPOTTY MVFR VISIBILITY RESTRICTIONS AROUND DAYBREAK ON
SATURDAY (PRIMARILY FOR THE LOCATIONS THAT HAD RAIN TODAY: KABE
AND KRDG).

OUTSIDE OF STORMS, WIND SPEEDS SHOULD BE AROUND OR LESS THAN 10
KNOTS FOR TONIGHT AND THE WIND MAY VEER TOWARD THE WEST AFTER
MIDNIGHT. A COLD FRONT FROM THE NORTHWEST IS ANTICIPATED TO PASS
THROUGH OUR REGION BETWEEN ABOUT 1100Z AND 1300Z. THE WIND
DIRECTION IS EXPECTED TO SHIFT TO THE NORTHWEST FOR SATURDAY. NO
PRECIPITATION IS ANTICIPATED WITH OR AFTER THE FRONTAL PASSAGE.

OUTLOOK...
SAT NIGHT THRU SUN NIGHT...MOSTLY VFR.
MON THRU WED...MOSTLY VFR BUT LOWER CONDS POSSIBLE IN
   SCT SHOWERS/TSTMS.

&&

.MARINE...
A SOUTHERLY WIND AROUND 10 TO 15 KNOTS IS ANTICIPATED FOR TONIGHT.
THE WIND MAY VEER TOWARD THE SOUTHWEST LATE TONIGHT AS A COLD FRONT
APPROACHES FROM THE NORTHWEST. THE WIND IS EXPECTED TO SHIFT TO THE
NORTHWEST ON SATURDAY MORNING BEFORE BECOMING VARIABLE AROUND 10
KNOTS ON SATURDAY AFTERNOON. WAVE HEIGHTS ON OUR OCEAN WATERS SHOULD
BE 2 TO 4 FEET. WAVES ARE EXPECTED TO BE AROUND 2 FEET OR LESS ON
DELAWARE BAY.

OUTLOOK...
SUB-SCA CONDITIONS THRU THE PERIOD. SCT TSTMS WITH LOCALIZED
HIGHER WINDS AND SEAS MON THRU TUE.

&&

.RIP CURRENTS...
THE RIP CURRENT RISK FOR SATURDAY APPEARS TO BE LOW. HOWEVER, WITH
AN UNDERLYING 12 SEC SWELL, WILL HAVE TO CHECK WITH OBSERVERS IN
THE MORNING, AS THIS COULD RAISE THE RIP CURRENT RISK.

FOR ULTIMATE SAFETY...ALL SWIMMERS SHOULD SWIM THE PRESENCE OF
LIFEGUARDS. SWIMMING AFTER HOURS OR NEAR JETTIES/GROINS IS UNSAFE,
ESPECIALLY FOR THE INEXPERIENCED WEAKER SWIMMERS. IF RIP CURRENT
TROUBLE DEVELOPS...STAYING CALM AND FLOATING IT OUT IS THE BEST
YOU CAN DO AND THEN RETURN TO SHORE ONCE THE SEAWARD DRIFT HAS
STOPPED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...JOHNSON
SHORT TERM...IOVINO
LONG TERM...O'HARA
AVIATION...IOVINO/JOHNSON/O'HARA
MARINE...IOVINO/O'HARA
RIP CURRENTS...JOHNSON
Hazardous weather outlook, Jun 12, 9:13 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
913 PM EDT FRI JUN 12 2015

NJZ001-007-008-PAZ054-055-060>062-140115-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
913 PM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING
HOURS. THE MAIN HAZARDS WILL BE STRONG WIND GUSTS TO 50 MPH,
BRIEF HEAVY RAIN, AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027-
PAZ070-071-101>106-140115-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
913 PM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-140115-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
913 PM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-140115-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
913 PM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 12, 6:54 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
654 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     1 WNW ALTONAH           40.66N  75.37W
06/12/2015                   NORTHAMPTON        PA   911 CALL CENTER

            12 TO 14 TRACTOR TRAILERS BLOWN OVER. NUMEROUS TREES
            BLOWN DOWN. TIME ESTIMATED FROM RADAR

&&

EVENT NUMBER PHI1500274

STAFF
Local storm report, Jun 12, 7:34 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
734 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     SPRING TWP              40.30N  76.03W
06/12/2015                   BERKS              PA   BROADCAST MEDIA

            LARGE TREE UPROOTED IN THE AREA OF AVON AND
            SHAKESPEARE. TIME ESTIMATED FROM RADAR

0522 PM     TSTM WND DMG     WHITEHALL TWP           40.66N  75.51W
06/12/2015                   LEHIGH             PA   911 CALL CENTER

            NUMEROUS TREES DOWN AND POWER OUTAGES

0523 PM     TSTM WND GST     LEHIGH VALLEY INTL AIRP 40.65N  75.44W
06/12/2015  M56 MPH          LEHIGH             PA   ASOS

0530 PM     TSTM WND DMG     1 WNW ALTONAH           40.66N  75.37W
06/12/2015                   NORTHAMPTON        PA   911 CALL CENTER

            12 TO 14 TRACTOR TRAILERS BLOWN OVER. NUMEROUS TREES
            BLOWN DOWN. ONE BUSINESS IN THE AREA HAD LOST ITS ROOF.
            TIME ESTIMATED FROM RADAR

0733 PM     HAIL             FORKS TWP               40.73N  75.22W
06/12/2015  E0.25 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1500271 PHI1500273 PHI1500272 PHI1500274 PHI1500275

STAFF
Local storm report, Jun 12, 8:23 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
823 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND DMG     FRELINGHUYSEN TWP       40.97N  74.88W
06/12/2015                   WARREN             NJ   911 CALL CENTER

            TREES DOWN.

&&

EVENT NUMBER PHI1500276

JJM
Local storm report, Jun 12, 9:39 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
939 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     SPRING TWP              40.30N  76.03W
06/12/2015                   BERKS              PA   BROADCAST MEDIA

            LARGE TREE UPROOTED IN THE AREA OF AVON AND
            SHAKESPEARE. TIME ESTIMATED FROM RADAR

0522 PM     TSTM WND DMG     WHITEHALL TWP           40.66N  75.51W
06/12/2015                   LEHIGH             PA   911 CALL CENTER

            NUMEROUS TREES DOWN AND POWER OUTAGES

0523 PM     TSTM WND GST     LEHIGH VALLEY INTL AIRP 40.65N  75.44W
06/12/2015  M56 MPH          LEHIGH             PA   ASOS

0530 PM     TSTM WND DMG     1 WNW ALTONAH           40.66N  75.37W
06/12/2015                   NORTHAMPTON        PA   911 CALL CENTER

            12 TO 14 TRACTOR TRAILERS BLOWN OVER. NUMEROUS TREES
            BLOWN DOWN. ONE BUSINESS IN THE AREA HAD LOST ITS ROOF.
            TIME ESTIMATED FROM RADAR

0621 PM     TSTM WND DMG     FRELINGHUYSEN TWP       40.97N  74.88W
06/12/2015                   WARREN             NJ   911 CALL CENTER

            TREES DOWN.

0635 PM     TSTM WND DMG     FREDON                  41.04N  74.81W
06/12/2015                   SUSSEX             NJ   911 CALL CENTER

            REPORTS OF MULTIPLE TREES DOWN

0635 PM     TSTM WND DMG     GREEN TWP               40.98N  74.80W
06/12/2015                   SUSSEX             NJ   911 CALL CENTER

            REPORT OF MULTIPLE TREES DOWN

0733 PM     HAIL             FORKS TWP               40.73N  75.22W
06/12/2015  E0.25 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1500271 PHI1500273 PHI1500272 PHI1500274 PHI1500276
PHI1500277 PHI1500278 PHI1500275

STAFF
Special weather statement, Jun 12, 9:39 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
939 PM EDT FRI JUN 12 2015

PAZ060-130230-
BERKS-
939 PM EDT FRI JUN 12 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BERKS
COUNTY...

AT 938 PM EDT...A LINE OF SHOWERS AND SCATTERED STRONG THUNDERSTORMS
WAS ALONG A LINE EXTENDING FROM NEAR REBUCK TO NEAR MARYSVILLE TO
NEAR SCHLUSSER...AND MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  NEWMANSTOWN AROUND 1030 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PORT CLINTON.

LAT...LON 4052 7634 4052 7625 4058 7603 4064 7599
      4063 7599 4059 7602 4055 7603 4031 7614
      4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 0138Z 281DEG 33KT 4073 7678 4038 7694 4026 7722

DRAG
Special weather statement, Jun 12, 9:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 PM EDT FRI JUN 12 2015

PAZ060-130245-
BERKS-
955 PM EDT FRI JUN 12 2015

...A LINE OF SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL AFFECT
WESTERN BERKS COUNTY...

AT 953 PM EDT...A LINE OF SHOWERS AND ISOLATED STRONG THUNDERSTORMS
WAS ALONG A LINE EXTENDING FROM NEAR MARSHALLTON TO NEAR TOWER CITY
TO NEAR SKYLINE VIEW...AND MOVING EAST AT 50 MPH.

THE STORMS WERE WEAKENING SLIGHTLY SINCE 930 PM.

WESTERLY WIND GUSTS UP TO 45 MPH ARE STILL POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  STRAUSSTOWN AROUND 1020 PM EDT.
  HAMBURG...WOMELSDORF AND NEWMANSTOWN AROUND 1030 PM EDT.
  WERNERSVILLE...ROBESONIA...SHOEMAKERSVILLE AND BERNVILLE AROUND
1035 PM EDT.
  SINKING SPRING AROUND 1040 PM EDT.
  LEESPORT...FAIRVIEW HGTS AND SPRING RIDGE AROUND 1045 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WEST LAWN...
CENTERPORT...WHITFIELD...WEST WYOMISSING AND WYOMISSING HILLS.

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4063 7600 4067 7590 4057 7590 4031 7600
      4031 7614 4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 0153Z 263DEG 42KT 4076 7650 4052 7657 4036 7676

DRAG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 9:39 PM EDTSpecial Weather StatementPHILebanon51 min
Jun 13, 6:40 PM EDTSpecial Weather StatementPHIKent, Queen Anne's35 min

Nearby

Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.